MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON MINI CHARGING SYSTEM; SCS CHARGER

ST. JUDE MEDICAL - NEUROMODULATION EON MINI CHARGING SYSTEM; SCS CHARGER
Model Number 3721
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 09/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This charger model was associated with a field correction.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Reference mfr.Report#: 1627487-2019-10347.It was reported that the patient¿s ipg is warming up while it is recharging.On 01 august 2012 st.Jude medical, neuromodulation division, sent field action letters to patients related to heating while charging and raised awareness of this issue to patients.An increase in prior non-reported heating while charging events and other non-reported events was expected.
 
Additional Manufacturer Narrative
A patient reported experiencing pocket site heating while charging.The patient has not exchanged his old charger for an upgraded model.Actions have been taken to prevent reoccurrence.

Brand Name
EON MINI CHARGING SYSTEM
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9000766
Report Number1627487-2019-10348
Device Sequence Number2181765
Product Code LGW
UDI-Device Identifier05414734402620
UDI-Public05414734402620
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number3721
Device Catalogue Number3721
Device Lot Number5194978
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-07262012-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG